MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during ivtm (intravascular temperature management) therapy utilizing the thermogard hq console (sn (b)(6) in conjunction with a quattro catheter, the patient failed to reach the target temperature.In addition, the cooling rate was too low.Although an air trap alarm was triggered during the maintenance phase, no prior alarms were recorded in the system logs.A review of the eeg (electroencephalogram) log revealed no evidence of shivering-related artifacts, and nursing staff observed no clinical signs of shivering at the bedside.The same patient was subsequently connected to a different thermogard console in the emergency department, where target temperature was successfully maintained.No consequences or impact to the patient.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released as it is exempt from premarket submission.The thermogard hq console (sn (b)(6) was evaluated by zoll service at the customer site.The customer reported a complaint that the patient failed to reach the target temperature, and the cooling rate was too low during the treatment was not confirmed during the functional testing and the archive data review of the thermogard hqtm console.No device malfunction was noted during the testing, and the console functioned as intended.A review of the event log showed no significant discrepancies.The thermogard hq console passed the functional testing without errors and functioned as intended throughout the testing.The thermogard hq console passed the final functional test without issues upon service.

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key22697706
Report Number3010617000-2025-00524
Device Sequence Number12998011
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown